I'm 27 years old and have been on different types of Bc since I was 15 due, to an ovarian cyst rupture. I was on Ortho tri cyclene until a couple years ago. They put me on Tri Sprintec, which i took for like a year or so.I decided to try the shot because Tri Sprintec was making my horrible periods worse. They have always been really heavy and long. I had like 4 shots, but had to quit cause I was having migranes nausea, back aches , lots of weight gain when I could hardly eat. After 9 months on it, they switched me back to Tri Sprintec.I quit taking it again for the same reason as the previous one in October. I had my period last from Sept 5 to October 15th. I haven't had a period since, except for a two day one in November. I'm not pregnant. Could the shot still be having an effect on my body?
- Depo-Provera Drug Information
- Provera Drug Information
- Sprintec Drug Information
- Tri-Sprintec Drug Information
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I'm on it for multiple reasons such as: ovarian cyst, get my hormones back on track and to regulate/lighten my cycles..
1 answer • 14 Jun 2013
I recently switched from the Depo shot which I had been on for almost 2 years without getting a period, to Tri-Sprintec which I am on my 3rd month ...
1 answer • 22 Aug 2013
... contraceptives, then depo provera shots, and had no further symptoms until now at age 22. Both oral contraceptives and depo caused horrifying ...
2 answers • 15 Jan 2014
i had the shot back in november and didnt have my period for the first month then come end of december is stared bleeding and have been going ever ...
2 answers • 24 Feb 2015
I had an appointment today at 3:30 and around 6 i began to bleed. This has never happened before. I wont stop bleeding..i usually have some spotting ...
1 answer • 10 Mar 2015